Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - M. Novaga

Approximation and comparison for non-smooth anisotropic motion by mean curvature in $\mathbb R^N$

created by novaga on 30 Apr 2017


Published Paper

Inserted: 30 apr 2017
Last Updated: 30 apr 2017

Journal: Math. Mod. Meth. Appl. Sc.
Volume: 10
Number: 1
Pages: 1-10
Year: 2000


We prove that a reaction-diffusion inclusion provides a sub-optimal approximation for anisotropic motion by mean curvature in the nonsmooth case. This result is valid in any space dimension and with a time-dependent driving force, provided we assume the existence of a regular flow. The crystalline case is included. As a by-product of our analysis, a comparison theorem between regular flows is obtained. This result implies uniqueness of the original flow.


Credits | Cookie policy | HTML 5 | CSS 2.1